RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1978, Volume 33, Issue 6(204), Pages 239–240 (Mi umn3615)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Algebraic $K$-theory and characteristic classes

V. V. Schechtman


Full text: PDF file (146 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1978, 33:6, 259–260

Bibliographic databases:

MSC: 19L10, 19F27, 19Bxx, 18F20
Received: 29.09.1977

Citation: V. V. Schechtman, “Algebraic $K$-theory and characteristic classes”, Uspekhi Mat. Nauk, 33:6(204) (1978), 239–240; Russian Math. Surveys, 33:6 (1978), 259–260

Citation in format AMSBIB
\Bibitem{Sch78}
\by V.~V.~Schechtman
\paper Algebraic $K$-theory and characteristic classes
\jour Uspekhi Mat. Nauk
\yr 1978
\vol 33
\issue 6(204)
\pages 239--240
\mathnet{http://mi.mathnet.ru/umn3615}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=526037}
\zmath{https://zbmath.org/?q=an:0406.18007|0426.18006}
\transl
\jour Russian Math. Surveys
\yr 1978
\vol 33
\issue 6
\pages 259--260
\crossref{https://doi.org/10.1070/RM1978v033n06ABEH003889}


Linking options:
  • http://mi.mathnet.ru/eng/umn3615
  • http://mi.mathnet.ru/eng/umn/v33/i6/p239

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum
    • Corrigenda
      V. V. Schechtman
      Uspekhi Mat. Nauk, 1979, 34:2(206), 251


    This publication is cited in the following articles:
    1. V. V. Schechtman, “The Riemann–Roch theorem and the Atiyah–Hirzebruch spectral sequence”, Russian Math. Surveys, 35:6 (1980), 105–106  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. Jack M. Shapiro, “Chern classes for Hermitian L-theroy”, Communications in Algebra, 20:1 (1992), 1  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:257
    Full text:113
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021